Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Rational homotopy of spaces of maps into spheres and complex projective spaces
HTML articles powered by AMS MathViewer

by Jesper Michael Møller and Martin Raussen PDF
Trans. Amer. Math. Soc. 292 (1985), 721-732 Request permission

Abstract:

We investigate the rational homotopy classification problem for the components of some function spaces with ${S^n}$ or ${\mathbf {C}}{P^n}$ as target space.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 55P62, 55P15, 58D99
  • Retrieve articles in all journals with MSC: 55P62, 55P15, 58D99
Additional Information
  • © Copyright 1985 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 292 (1985), 721-732
  • MSC: Primary 55P62; Secondary 55P15, 58D99
  • DOI: https://doi.org/10.1090/S0002-9947-1985-0808750-6
  • MathSciNet review: 808750